# SDR AALA202310231686

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 38,936 hours, 15,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22085
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 6,414 hours, 2,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN PASSENGER CREW DOOR 841 SAFETY STRAP OF ESCAPE SLIDE AT FORWARD GALLEY AREA. REPLACED PASSENGER CREW DOOR 841 ESCAPE SLIDE AT FORWARD GALLEY AREA.
